AF: Anyone can advice what should I do I have... - AF Association

AF Association

20,245 members24,778 posts

AF

Rickyjsfoo
Rickyjsfoo

Anyone can advice what should I do I have taken the bisoprolol I feel restless and always want to sleep and also burning sensation at my chest.

Any health supplement can help to heal.

14 Replies
oldestnewest

Could it be when you have taken it?

With or without food ?

Just check with your Dr or nurse.

Good luck.

Rickyjsfoo
Rickyjsfoo in reply to gwyn53

I have taken the biso yesterday at 5pm and this morning I have taken magnesium and q10 afterthat I feel like vomitting and fatique also have some burning sensation at the chest

I am wonder could it be while biso is still working in my body when I take magnesium is the reaction.

My another concern is will biso hv side effect on liver cos I do hv hep b.

Can anyone advice?.

PeterWh
PeterWh in reply to Rickyjsfoo

How recently have you had a full set of blood tests including liver, kidney, thyroid, cholesterol, etc?

Rickyjsfoo
Rickyjsfoo in reply to PeterWh

The test is every 4 to 6 months.

Rickyjsfoo
Rickyjsfoo in reply to gwyn53

Thanks for the your advice.

I shall consult my doctor.

I take 10mg with no noticeable side effects. But we are all so different and some of the so called bomb proof ones have made me ill.

I take mine in the morning with toast and probiotic drink?

Rickyjsfoo
Rickyjsfoo in reply to Offcut

That is good ideal I shall also take with probiotic drink.

Normally bisoprolol is taken once in the morning (that is base regime) so that it is most effective during the day and does not pull down rate and BP too much at night. However some do take at night or split dose. Some take before food and some with. I usually take 30 mins before and that seems to work ok.

However I personally would definitely not be looking to add another supplement, especially without the knowledge and approval of consultant / EP. I would also go to your pharmacist and do a medicines review (free) - I found it 20 minutes excellently spent. I would also consider dropping the other supplements for a short period. I would then go and discuss with EP and / or GP and tell them about issues and pharmacist review. Key with your hp.

Make sure the tablet goes straight to the stomach. The latest tablets I have are large round ones that don't go straight and all the way down so I eat a few grapes or a cracker to get it down.

Let us all know how you get on.

grey-power
grey-power in reply to PeterWh

Hi Ricky

On the directions on the bottle of CoQ10 it says if taken with an anticoagulant and some blood pressure meds it can cause nausea and to discontinue use. You may want to check with your health care provider.

Thanks for your advice

Rickyjsfoo
Rickyjsfoo in reply to PeterWh

Many thanks for your advice.

I shall keep you update.

For your info. I am a singaporean. Text you from singapore.

I experience tiredness and lassitude after taking Bisoprolol. I approached my doctor several times and now she has agreed to reduce to 2.5mg (from 10mg). She also prescribed a low dose of levothyroxene. I've noticed some difference but not a great deal.

PeterWh
PeterWh in reply to 7Helena

If in AF that in itself can cause tiredness and fatigue.

7Helena
7Helena in reply to PeterWh

My GP doesn't seem to realise this. I'll mention it at my next appointment.

You may also like...